Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have asthma. Getting sharp pain in knee and noticed swelling. Looking for cure

ok i am a 200lb 36y Latin women i have asthma . Ok about 2 week ago i was getting in the the bed. i bent my leg letting my knee touch the bed first and then i felt a sharp pain. i tought nothing of it at first. but as time go by the pain has increased. it hurts to walk and i now have like a small swelling pouch inside what should i do?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are symptomps of trauma
and the blood form hematoma below skin causing swelling and pain
it may take 3 wk to go
take oflox 200 mg bd for 3 days to prevent infection
take xyloric bd for 2 wk
it might not increase any comlication on asthma
this will clear pain and swelling
apply sensor oil on the sffected portion and heat therapy by cotton pad
it will go slowly when the swelling and hematoma resolves
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor